Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniqueness theorems for certain improperly posed problems


Author: Eutiquio C. Young
Journal: Bull. Amer. Math. Soc. 77 (1971), 253-256
MSC (1970): Primary 3501, 3553, 3555, 3576
DOI: https://doi.org/10.1090/S0002-9904-1971-12706-4
MathSciNet review: 0268529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Bourgin and R. Duffin, The Dirichlet problem for the vibrating string equation, Bull. Amer. Math. Soc. 45 (1939), 851-858. MR 1, 120. MR 729
  • 2. D. R. Dunninger and E. C. Zachmanoglou, The condition for uniqueness of solutions of the Dirichlet problem for the wave equation in coordinate rectangles, J. Math. Anal. Appl. 20 (1967), 17-21. MR 37 #1807. MR 226217
  • 3. D. R. Dunninger and E. C. Zachmanoglou, The condition for uniqueness of the Dirichlet problem for hyperbolic equations in cylindrical domains, J. Math. Mech. 18 (1969), 763-766. MR 38 #4817. MR 236522
  • 4. V. G. Sigillito, On the uniqueness of solutions of certain improperly posed problems, Proc. Amer. Math. Soc. 24 (1970), 828-831. MR 254403
  • 5. D. R. Dunninger and R. J. Weinacht, Improperly posed problems for singular equations of the fourth order, Appl. Anal. (to appear). MR 397208
  • 6. D. W. Fox, The solution and Huygens' principle for a singular Cauchy problem, J. Math. Mech. 8 (1959), 197-220. MR 21 #762. MR 101960
  • 7. E. C. Young, Uniqueness of solutions of the Dirichlet and Neumann problems for hyperbolic equations, Trans. Amer. Math. Soc. (to appear). MR 282063

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3501, 3553, 3555, 3576

Retrieve articles in all journals with MSC (1970): 3501, 3553, 3555, 3576


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12706-4

American Mathematical Society